# SDR USAA20100809EM032

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE LOWER OVERWING EMERGENCY EXIT DOOR LIGHTS ARE INOPERATIVE.  MAINTENANCE REPAIRED A LOOSE PIN CONNECTION AT THE LEFT EMERGENCY OVERWING DOOR AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
